MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAP
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 400 mg/dl.The customer reported that insulin pump had no delivery alarm during boluses, event was resolved by complete set change.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test or verify no excessive no delivery or occlusion alarm due to completely broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10371895
Report Number2032227-2020-158600
Device Sequence Number3669379
Product Code OYC
UDI-Device Identifier00643169507197
UDI-Public(01)00643169507197
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAP
Device Catalogue NumberMMT-523NAP
Device Lot NumberB4523NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight140